# SDR SWAA105255

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 72,178 hours, 64,327 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING NR 6 SLAT SKIN CRACKED BETWEEN STA 166 TO STR 170.  REPAIRED SKIN PER MM.
